Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fringe families in stable homotopy


Author: Raphael S. Zahler
Journal: Trans. Amer. Math. Soc. 224 (1976), 243-253
MSC: Primary 55E45
DOI: https://doi.org/10.1090/S0002-9947-1976-0431160-5
MathSciNet review: 0431160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how to detect and construct elements in the stable homotopy groups of spheres corresponding to the $ {_i}$ family of Toda. The only tools used are Brown-Peterson cohomology and the Adams spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55E45

Retrieve articles in all journals with MSC: 55E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0431160-5
Article copyright: © Copyright 1976 American Mathematical Society